Special Issue "Stability Problems"

A special issue of Mathematics (ISSN 2227-7390).

Deadline for manuscript submissions: closed (30 September 2018).

Special Issue Editors

Prof. Dr. Janusz Brzdek
E-Mail Website
Guest Editor
Department of Mathematics, Pedagogical University, Podchorazych 2, 30-084 Krakow, Poland
Interests: functional equations and inequalities; Ulam's type stability; fixed point theory
Prof. Dr. Shahram Shahram Rezapour
E-Mail Website
Guest Editor
1. Department of Medical Research, China Medical University, Taiwan
2. Department of Mathematics, Azerbaijan Shahid Madani University, Tabriz, Iran
Interests: approximation theory; fixed point theory; fractional differential equations; fractional finite difference equations
Special Issues and Collections in MDPI journals

Special Issue Information

Dear Colleagues,

It is very well known that stability problems are very important in the numerical solving of fractional integro-differential equations using different modern computer programs. However, similar issues also arise in many other areas of pure and applied mathematics. This Special Issue deals mainly with the theoretical approaches to such problems; especially, any work including new ideas or notions, novelty techniques and/or results on stability of singular fractional integro-differential equations are welcome. We accept high-quality research or review papers.

The purpose of this Special Issue is to connect somehow efforts of various scientists, for whom stability problems are important in their research activity; in particular mathematicians and computer engineers.

Prof. Dr. Janusz Brzdek
Prof. Dr. Shahram Rezapour
Guest Editors

Manuscript Submission Information

Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as short communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are thoroughly refereed through a single-blind peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Mathematics is an international peer-reviewed open access semimonthly journal published by MDPI.

Please visit the Instructions for Authors page before submitting a manuscript. The Article Processing Charge (APC) for publication in this open access journal is 1600 CHF (Swiss Francs). Submitted papers should be well formatted and use good English. Authors may use MDPI's English editing service prior to publication or during author revisions.


  • fractional differential equations
  • integral equations
  • Hyers-Ulam Stability
  • stability problems
  • Ulam's type stability

Published Papers (3 papers)

Order results
Result details
Select all
Export citation of selected articles as:


Open AccessArticle
Fixed Point Results on Δ-Symmetric Quasi-Metric Space via Simulation Function with an Application to Ulam Stability
Mathematics 2018, 6(10), 208; https://doi.org/10.3390/math6100208 - 17 Oct 2018
Cited by 18 | Viewed by 1056
In this paper, in the setting of Δ -symmetric quasi-metric spaces, the existence and uniqueness of a fixed point of certain operators are scrutinized carefully by using simulation functions. The most interesting side of such operators is that they do not form a contraction. As an application, in the same framework, the Ulam stability of such operators is investigated. We also propose some examples to illustrate our results. Full article
(This article belongs to the Special Issue Stability Problems)
Open AccessArticle
Generalized Hyers-Ulam Stability of Trigonometric Functional Equations
Mathematics 2018, 6(5), 83; https://doi.org/10.3390/math6050083 - 18 May 2018
Cited by 2 | Viewed by 1330
In the present paper we study the generalized Hyers–Ulam stability of the generalized trigonometric functional equations f ( x y ) + μ ( y ) f ( x σ ( y ) ) = 2 f ( x ) g ( y ) + 2 h ( y ) , x , y S ; f ( x y ) + μ ( y ) f ( x σ ( y ) ) = 2 f ( y ) g ( x ) + 2 h ( x ) , x , y S , where S is a semigroup, σ : S S is a involutive morphism, and μ : S C is a multiplicative function such that μ ( x σ ( x ) ) = 1 for all x S . As an application, we establish the generalized Hyers–Ulam stability theorem on amenable monoids and when σ is an involutive automorphism of S. Full article
(This article belongs to the Special Issue Stability Problems)
Open AccessArticle
Nonlinear Stability of ρ-Functional Equations in Latticetic Random Banach Lattice Spaces
Mathematics 2018, 6(2), 22; https://doi.org/10.3390/math6020022 - 09 Feb 2018
Cited by 4 | Viewed by 1390
In this paper, we prove the generalized nonlinear stability of the first and second of the following ρ -functional equations, G ( | a | Δ A * | b | ) Δ B * G ( | a | Δ A * * | b | ) G ( | a | ) Δ B * * G ( | b | ) = ρ ( 2 G | a | Δ A * | b | 2 Δ B * G | a | Δ A * * | b | 2 G ( | a | ) Δ B * * G ( | b | ) ) , and 2 G | a | Δ A * | b | 2 Δ B * G | a | Δ A * * | b | 2 G ( | a | ) Δ B * * G ( | b | ) = ρ G ( | a | Δ A * | b | ) Δ B * G ( | a | Δ A * * | b | ) G ( | a | ) Δ B * * G ( | b | ) in latticetic random Banach lattice spaces, where ρ is a fixed real or complex number with ρ 1 . Full article
(This article belongs to the Special Issue Stability Problems)
Back to TopTop